# SDR AMWA90

- Difficulty date: December 12, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 23,713 hours, 34,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 114430074141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ABC STRUCTURAL INSPECTION, THE FORWARD SEAT TRACK WAS FOUND TO BE CRACKED.
